# SDR P5CA0401111

- Difficulty date: June 30, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 76,214 hours, 18,569 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Logic Card
- Part number: 69B415309
- Part serial: DO0579
- Condition: Inoperative
- Location: Le Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: P, G
- Precautionary procedure: D

## Discrepancy

PILOTS LEADING EDGE FLAP LIGHTS INOPERATIVE.  FLIGHT ENGINEERS LEADING EDGE FLAP INTRANSIT LIGHT INOP.  REPLACED A-4 CARD IN LEADING EDGE LOGIC CONTROL BOX AS PER 27-31-00.
